Estimates of the age of a heat distribution

Johan Philip Department of Mathematical Statistics, Royal Institute of Technology

TBD mathscidoc:1701.332284

Arkiv for Matematik, 7, (4), 351-358, 1968.7
The paper deals with the possibility to solve the heat equation backwards in time. More specifically, we treat the following problem. Given the temperature at a finite number of points of a homogeneous bar, how old can the heat distribution be? In the case that the temperature is given at equidistant points x_{1}, the problem is completely solved. In the case of nonequidistant x_{i}we find an upper bound for the age. Such a bound is also obtained when the information about the heat distribution is given by the value of a finite number of linear functionals.
No keywords uploaded!
[ Download ] [ 2017-01-08 20:34:40 uploaded by arkivadmin ] [ 159 downloads ] [ 0 comments ] [ Cited by 2 ]
@inproceedings{johan1968estimates,
  title={Estimates of the age of a heat distribution},
  author={Johan Philip},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203440203578093},
  booktitle={Arkiv for Matematik},
  volume={7},
  number={4},
  pages={351-358},
  year={1968},
}
Johan Philip. Estimates of the age of a heat distribution. 1968. Vol. 7. In Arkiv for Matematik. pp.351-358. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203440203578093.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved